# SDR 962J1

- Difficulty date: June 21, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N962J
- Make and model: Cessna 550
- Aircraft serial: 5500453
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Check Valve
- Part number: 259APP
- Condition: Blocked
- Location: Pax Door
- Part time: 7,128 hours, 6,830 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DOOR SEAL LEAKING AFTER TAKEOFF, DOOR SEAL DID NOT INFLATE, DOOR SEAL CHECK VALVE HAD FAILED INTERNALLY CAUSING A BLOCKAGE OF AIR TO SEAL.
